Previous |  Up |  Next


Title: Summaries of articles published in this issue (English)
Title: Характеристики статей, опубликованных в настоящем номере (Russian)
Language: English
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 17
Issue: 2
Year: 1967
Pages: (313)-(316)
Category: editorial
DOI: 10.21136/CMJ.1967.100778
Date available: 2008-06-09T13:33:23Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_17-1967-2_10.pdf 589.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo